# SDR SWAA2022101339943

- Difficulty date: September 27, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN CREASE BEAM AT LBL 67 BS 663+11. REMOVED CORROSION ON CREASE BEAM WEB AT BS 663+11; LBL 67; ON THE EDGE OF A FLANGED HOLE. BLENDOUT MEASURES 1'X 0.2'; MAX DEPTH .004'. FOUND TO BE OUT OF LIMITS DUE TO DIMENSION 'Y' GREATER THAN 20% OF FLANGE WIDTH PER SRM 53-40-13-1A-1 FIGURE 103 DETAIL K. ORIGINAL THICKNESS OF WEB IS .040' PER SRM 53-40-13-0I-1.  HFEC INSPECTED BLENDED AREA IAW NDTM PART 6 51-00-00 PROCEDURE 23.  NO CRACKS NOTED.  UT INSPECTED BLENDED AREA IAW NDTM PART 4 51-00-00 PROCEDURE 2.  REMAINING MATERIAL THICKNESS IS 0.039' ADJACENT TO 0.040' IAW EA 22-153-02971.
